MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01U
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Registered nurse (rn) monitoring patient with right femoral balloon pump in place.Machine alarmed that it was in standby, as well as for loss of gas.Rn assessed balloon tubing and found blood specks to be throughout the tubing.Clamped tubing immediately and notified provider of rupture.Patient had to undergo expedite procedure.

Brand Name
LINEAR 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
45 barbour pond drive
wayne NJ 07470
MDR Report Key18967808
Report Number18967808
Device Sequence Number20386787
Product Code DSP
UDI-Device Identifier10607567109527
UDI-Public(01)10607567109527
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
Report Date (Section F) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number0684-00-0480-01U
Device Catalogue Number0684-00-0480-01U
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/22/2023